Volume 8, issue 4 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Residually free $3$–manifolds

Henry Wilton

Algebraic & Geometric Topology 8 (2008) 2031–2047
Bibliography
1 B Baumslag, Residually free groups, Proc. London Math. Soc. $(3)$ 17 (1967) 402 MR0215903
2 J A Behrstock, W D Neumann, Quasi-isometric classification of graph manifold groups, Duke Math. J. 141 (2008) 217 MR2376814
3 M Bestvina, M Feighn, Notes on Sela's work: Limit groups and Makanin–Razborov diagrams, to appear in “Geometry and cohomology in group theory (Durham, 2003)”
4 M Bridson, J Howie, C F III, H Short, Subgroups of direct products of limit groups, to appear in Ann. of Math. $(2)$
5 M R Bridson, H Wilton, Subgroup separability in residually free groups, Math. Z. 260 (2008) 25 MR2413340
6 G Duchamp, D Krob, The lower central series of the free partially commutative group, Semigroup Forum 45 (1992) 385 MR1179860
7 M Hall Jr., Subgroups of finite index in free groups, Canadian J. Math. 1 (1949) 187 MR0028836
8 J Hempel, Residual finiteness for $3$–manifolds, from: "Combinatorial group theory and topology (Alta, Utah, 1984)", Ann. of Math. Stud. 111, Princeton Univ. Press (1987) 379 MR895623
9 W H Jaco, P B Shalen, Seifert fibered spaces in $3$–manifolds, Mem. Amer. Math. Soc. 21 (1979) MR539411
10 K Johannson, Homotopy equivalences of $3$–manifolds with boundaries, Lecture Notes in Math. 761, Springer (1979) MR551744
11 O Kharlampovich, A Myasnikov, Irreducible affine varieties over a free group. I. Irreducibility of quadratic equations and Nullstellensatz, J. Algebra 200 (1998) 472 MR1610660
12 O Kharlampovich, A Myasnikov, Irreducible affine varieties over a free group. II. Systems in triangular quasi-quadratic form and description of residually free groups, J. Algebra 200 (1998) 517 MR1610664
13 R C Lyndon, The equation $a^{2}b^{2}=c^{2}$ in free groups, Michigan Math. J 6 (1959) 89 MR0103218
14 R C Lyndon, P E Schupp, Combinatorial group theory, Ergebnisse der Math. und ihrer Grenzgebiete 89, Springer (1977) MR0577064
15 W D Neumann, G A Swarup, Canonical decompositions of $3$–manifolds, Geom. Topol. 1 (1997) 21 MR1469066
16 V N Remeslennikov, $\exists$–free groups, Sibirsk. Mat. Zh. 30 (1989) 193 MR1043446
17 G P Scott, Finitely generated $3$–manifold groups are finitely presented, J. London Math. Soc. $(2)$ 6 (1973) 437 MR0380763
18 P Scott, The geometries of $3$–manifolds, Bull. London Math. Soc. 15 (1983) 401 MR705527
19 Z Sela, Diophantine geometry over groups: a list of research problems, Preprint
20 Z Sela, Diophantine geometry over groups. I. Makanin-Razborov diagrams, Publ. Math. Inst. Hautes Études Sci. (2001) 31 MR1863735